Alert archive / Texas / Tornado Warnings in 2011
Tornado Warning 19, NWS San Angelo, TX
NWS San Angelo, TX issued this tornado warning at Apr 24, 2011, 6:33 PM CDT for 4 counties in Texas. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 24, 2011, 6:33 PM CDT (23:33 UTC)
- Expired
- Apr 24, 2011, 7:30 PM CDT
- In force
- 57 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
Counties Callahan County, TX, Coleman County, TX, Runnels County, TX, Taylor County, TX
The radar
The Dyess AFB radar (KDYX), 53 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 7:18 PM CDT | HAIL 1 | Lawn, TX | QUARTER SIZE HAIL REPORTED IN LAWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 4:54 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.6 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1821 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 577 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 131 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 5.6
The text
As transmitted, in the capitals the NWS used until 2016.
395 WFUS54 KSJT 242333 TORSJT TXC059-083-399-441-250030- /O.NEW.KSJT.TO.W.0019.110424T2333Z-110425T0030Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE SAN ANGELO TX 633 PM CDT SUN APR 24 2011 THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A * TORNADO WARNING FOR... SOUTHEASTERN TAYLOR COUNTY IN WEST CENTRAL TEXAS... SOUTHWESTERN CALLAHAN COUNTY IN WEST CENTRAL TEXAS... EXTREME NORTHEASTERN RUNNELS COUNTY IN WEST CENTRAL TEXAS... NORTHWESTERN COLEMAN COUNTY IN WEST CENTRAL TEXAS... * UNTIL 730 PM CDT * AT 630 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO WAS 3 MILES NORTHWEST OF BRADSHAW...OR 10 MILES NORTH OF WINTERS...MOVING EAST AT 25 MPH. IN ADDITION TO DANGEROUS TORNADIC WINDS...OTHER HAZARDS INCLUDE... LARGE DAMAGING HAIL UP TO BASEBALL SIZE. POTENTIALLY DEADLY LIGHTNING. * THE TORNADO IS EXPECTED TO BE NEAR... TUSCOLA BY 650 PM CDT... LAWN BY 655 PM CDT... DUDLEY BY 720 PM CDT... OPLIN BY 725 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT MONDAY MORNING FOR WEST CENTRAL TEXAS. && LAT...LON 3232 9946 3203 9942 3208 9998 3223 9994 TIME...MOT...LOC 2333Z 263DEG 21KT 3212 9991 $$
4 follow-up statements
954 WWUS54 KSJT 242340 SVSSJT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 640 PM CDT SUN APR 24 2011 TXC059-083-399-441-250030- /O.CON.KSJT.TO.W.0019.000000T0000Z-110425T0030Z/ TAYLOR TX-CALLAHAN TX-RUNNELS TX-COLEMAN TX- 640 PM CDT SUN APR 24 2011 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR NORTHWESTERN COLEMAN...EXTREME NORTHEASTERN RUNNELS...SOUTHWESTERN CALLAHAN AND SOUTHEASTERN TAYLOR COUNTIES... AT 638 PM CDT...THE MOST DANGEROUS PART OF THE STORM WAS LOCATED NEAR BRADSHAW...OR 11 MILES NORTH OF WINTERS...MOVING EAST AT 25 MPH. TRAINED WEATHER SPOTTERS REPORTED GOLF BALL SIZED HAIL. STORM HAZARDS INCLUDE... DANGEROUS TORNADIC WINDS. LARGE DAMAGING HAIL UP TO BASEBALL SIZE. WITH POSSIBLE STORM IMPACTS... OVERTURNED VEHICLES... DAMAGE TO TREES...SOME MAY BE UPROOTED... DAMAGE TO HOMES...MAY DESTROY MANUFACTURED HOMES. EXTREME VEHICLE DAMAGE EXTREME ROOF DAMAGE BROKEN WINDOWS ON VEHICLES AND HOMES SERIOUSLY INJURE PEOPLE...PETS...AND LIVESTOCK LEFT UNPROTECTED. THE TORNADO WILL BE NEAR... OVALO AND TUSCOLA BY 650 PM CDT... LAWN BY 655 PM CDT... GOLDSBORO BY 705 PM CDT... DUDLEY BY 720 PM CDT... OPLIN BY 725 PM CDT... LAKE COLEMAN BY 730 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT MONDAY MORNING FOR WEST CENTRAL TEXAS. && LAT...LON 3232 9946 3203 9942 3208 9998 3223 9994 TIME...MOT...LOC 2340Z 263DEG 21KT 3212 9986 $$
091 WWUS54 KSJT 242344 SVSSJT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 644 PM CDT SUN APR 24 2011 TXC059-083-399-441-250030- /O.CON.KSJT.TO.W.0019.000000T0000Z-110425T0030Z/ TAYLOR TX-CALLAHAN TX-RUNNELS TX-COLEMAN TX- 644 PM CDT SUN APR 24 2011 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR NORTHWESTERN COLEMAN...EXTREME NORTHEASTERN RUNNELS...SOUTHWESTERN CALLAHAN AND SOUTHEASTERN TAYLOR COUNTIES... AT 643 PM CDT...THE MOST DANGEROUS PART OF THE STORM WAS LOCATED NEAR OVALO...OR 12 MILES NORTHEAST OF WINTERS...MOVING EAST AT 25 MPH. TRAINED WEATHER SPOTTERS REPORTED HEN EGG SIZED HAIL. STORM HAZARDS INCLUDE... DANGEROUS TORNADIC WINDS. LARGE DAMAGING HAIL UP TO BASEBALL SIZE. WITH POSSIBLE STORM IMPACTS... OVERTURNED VEHICLES... DAMAGE TO TREES...SOME MAY BE UPROOTED... DAMAGE TO HOMES...MAY DESTROY MANUFACTURED HOMES. EXTREME VEHICLE DAMAGE EXTREME ROOF DAMAGE BROKEN WINDOWS ON VEHICLES AND HOMES SERIOUSLY INJURE PEOPLE...PETS...AND LIVESTOCK LEFT UNPROTECTED. THE TORNADO WILL BE NEAR... TUSCOLA BY 650 PM CDT... LAWN BY 655 PM CDT... GOLDSBORO BY 705 PM CDT... DUDLEY BY 720 PM CDT... OPLIN BY 725 PM CDT... LAKE COLEMAN BY 730 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT MONDAY MORNING FOR WEST CENTRAL TEXAS. && LAT...LON 3232 9946 3203 9942 3208 9998 3223 9994 TIME...MOT...LOC 2344Z 263DEG 21KT 3213 9983 $$
523 WWUS54 KSJT 242357 SVSSJT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 657 PM CDT SUN APR 24 2011 TXC059-083-399-441-250030- /O.CON.KSJT.TO.W.0019.000000T0000Z-110425T0030Z/ TAYLOR TX-CALLAHAN TX-RUNNELS TX-COLEMAN TX- 657 PM CDT SUN APR 24 2011 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR NORTHWESTERN COLEMAN...EXTREME NORTHEASTERN RUNNELS...SOUTHWESTERN CALLAHAN AND SOUTHEASTERN TAYLOR COUNTIES... AT 655 PM CDT...THE MOST DANGEROUS PART OF THE STORM WAS LOCATED NEAR LAWN...OR 15 MILES NORTHEAST OF WINTERS...MOVING EAST AT 25 MPH. TRAINED WEATHER SPOTTERS REPORTED GOLF BALL SIZED HAIL. STORM HAZARDS INCLUDE... DANGEROUS TORNADIC WINDS. LARGE DAMAGING HAIL UP TO BASEBALL SIZE. WITH POSSIBLE STORM IMPACTS... OVERTURNED VEHICLES... DAMAGE TO TREES...SOME MAY BE UPROOTED... DAMAGE TO HOMES...MAY DESTROY MANUFACTURED HOMES. EXTREME VEHICLE DAMAGE EXTREME ROOF DAMAGE BROKEN WINDOWS ON VEHICLES AND HOMES SERIOUSLY INJURE PEOPLE...PETS...AND LIVESTOCK LEFT UNPROTECTED. THE TORNADO WILL BE NEAR... GOLDSBORO BY 705 PM CDT... DUDLEY BY 720 PM CDT... OPLIN BY 725 PM CDT... LAKE COLEMAN BY 730 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT MONDAY MORNING FOR WEST CENTRAL TEXAS. && LAT...LON 3232 9946 3203 9942 3208 9998 3223 9994 TIME...MOT...LOC 2357Z 263DEG 21KT 3213 9974 $$
425 WWUS54 KSJT 250022 SVSSJT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 722 PM CDT SUN APR 24 2011 TXC059-083-399-441-250030- /O.CON.KSJT.TO.W.0019.000000T0000Z-110425T0030Z/ TAYLOR TX-CALLAHAN TX-RUNNELS TX-COLEMAN TX- 722 PM CDT SUN APR 24 2011 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR NORTHWESTERN COLEMAN...EXTREME NORTHEASTERN RUNNELS...SOUTHWESTERN CALLAHAN AND SOUTHEASTERN TAYLOR COUNTIES... AT 721 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A ROTATING WALL CLOUD! THIS WALL CLOUD WAS LOCATED NEAR OPLIN...OR 20 MILES SOUTHWEST OF BAIRD...MOVING EAST AT 25 MPH. TRAINED WEATHER SPOTTERS REPORTED GOLF BALL SIZED. STORM HAZARDS INCLUDE... DANGEROUS TORNADIC WINDS. LARGE DAMAGING HAIL UP TO BASEBALL SIZE. WITH POSSIBLE STORM IMPACTS... OVERTURNED VEHICLES... DAMAGE TO TREES...SOME MAY BE UPROOTED... DAMAGE TO HOMES...MAY DESTROY MANUFACTURED HOMES. EXTREME VEHICLE DAMAGE EXTREME ROOF DAMAGE BROKEN WINDOWS ON VEHICLES AND HOMES SERIOUSLY INJURE PEOPLE...PETS...AND LIVESTOCK LEFT UNPROTECTED. THE TORNADO WILL BE NEAR... LAKE COLEMAN BY 730 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT MONDAY MORNING FOR WEST CENTRAL TEXAS. && LAT...LON 3232 9946 3203 9942 3208 9998 3223 9994 TIME...MOT...LOC 0022Z 263DEG 21KT 3215 9957 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at Apr 24, 4:27 PM CDT, 2 hours 6 minutes earlier.
Area forecast discussion, Apr 24, 4:27 PM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 427 PM CDT SUN APR 24 2011 .SHORT TERM... SEVERE THUNDERSTORM WATCH 193 FOR MUCH OF OUR NORTHERN AND CENTRAL COUNTIES IS IN EFECT UNTIL 8 PM CDT. SCATTERED SEVERE STORMS ONGOING ACROSS THE BIG COUNTRY ALONG/NORTH OF FRONTAL BOUNDARY WHICH IS DRAPED ROUGHLY ALONG I-20. TRIPLE POINT IS JUST SOUTHWEST OF SWEETWATER...WITH CUMULUS DEVELOPING ALONG THE DRYLINE EXTENDING SOUTH-SOUTHWEST ALONG OUR WESTERN BORDER COUNTIES. HAVE POPS TONIGHT FOR THUNDERSTORMS...THEN DRY ON MONDAY. FIRE WEATHER WATCH WAS ISSUED EARLY THIS AFTERNOON FOR THE TIME PERIOD MONDAY AFTERNOON AND EVENING. THE FIRE WEATHER WATCH IS ACROSS THE AREA ALONG AND WEST OF A LINE FROM THROCKMORTON TO ABILENE TO SAN ANGELO TO OZONA. THIS CONCERN WAS MENTIONED IN MORE DETAIL YESTERDAY ABOUT COMBINATION OF GUSTY SOUTHWEST-WEST WINDS FOLLOWING THE DRYLINE MONDAY...ALONG WITH INTRUSION OF VERY DRY AIR AND WELL-ABOVE NORMAL TEMPERATURES. WIND SPEEDS AND GUSTS HAVE BEEN INCREASED IN THE FORECAST GRIDS TO ACCOUNT FOR THIS SCENARIO. THE 12Z MET AND MAV GUIDANCE PRODUCTS ARE SUPPORTIVE OF WIND SPEEDS WHICH REACH RED FLAG CRITERIA. WILL LIKELY HAVE LAKE WIND ADVISORY CONDITIONS ACROSS THIS SAME AREA MONDAY. .LONG TERM... CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE ONCE AGAIN TUESDAY AFTERNOON...WHEN A DRYLINE PASSAGE WILL BE FOLLOWED BY GUSTY WEST WINDS...AN INTRUSION OF VERY DRY AIR...AND HOT AFTERNOON TEMPERATURES. COLD FRONTAL PASSAGE TUESDAY NIGHT WITH DRY AND COOLER TEMPERATURES WEDNESDAY. SOUTHERLY FLOW AND WARMING TREND PROGGED TO BEGIN THURSDAY AND CONTINUE INTO SATURDAY...WITH ANOTHER COLD FRONT POSSIBLY ARRIVING NEXT WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 63 91 55 93 53 / 30 10 10 0 0 SAN ANGELO 62 94 54 98 53 / 30 10 10 0 0 JUNCTION 66 94 56 95 56 / 30 10 10 0 0 && .SJT WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR THE FOLLOWING ZONES: COKE...CROCKETT...FISHER...HASKELL... IRION...JONES...NOLAN...RUNNELS...STERLING...TAYLOR...TOM GREEN. && 19
Hazardous weather outlook, Apr 24, 3:19 AM CDT, 15 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 319 AM CDT SUN APR 24 2011 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-250830- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 319 AM CDT SUN APR 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT THE THREAT OF SEVERE WEATHER WILL CONTINUE ACROSS MOST OF WEST CENTRAL TEXAS THIS AFTERNOON AND INTO TONIGHT. VERY LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS WITH ISOLATED TORNADOES A SECONDARY THREAT. DANGEROUS LIGHTNING AND LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED LATER THIS AFTERNOON AND CONTINUE THROUGH THE EVENING HOURS.
In the hours before
Local storm report, Apr 24, 4:51 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
451 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL ABILENE 32.45N 99.73W
04/24/2011 E2.75 INCH TAYLOR TX PUBLIC
&&
EVENT NUMBER SJT1100129
LEHLocal storm report, Apr 24, 4:52 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
452 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL 1 S ABILENE 32.43N 99.73W
04/24/2011 E4.50 INCH TAYLOR TX LAW ENFORCEMENT
&&
EVENT NUMBER SJT1100130
CDLocal storm report, Apr 24, 4:58 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
458 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM HAIL 3 ESE ABILENE 32.43N 99.68W
04/24/2011 E3.50 INCH TAYLOR TX OTHER FEDERAL
3 TO 4 INCH HAIL AT THE ABILENE AIRPORT REPORTED BY
ATCT OBSERVER
&&
EVENT NUMBER SJT1100131
LEHLocal storm report, Apr 24, 5:01 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
501 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM HAIL 2 S ABILENE 32.42N 99.73W
04/24/2011 M3.50 INCH TAYLOR TX FIRE DEPT/RESCUE
FIRE DEPARTMENT MEASURED 3.5 INCH HAIL 2 MILES SOUTH OF
ABILENE.
&&
EVENT NUMBER SJT1100132
CDLocal storm report, Apr 24, 5:14 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
514 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM HAIL ABILENE 32.45N 99.73W
04/24/2011 E1.75 INCH TAYLOR TX PUBLIC
AT 27TH AND WILLIS IN ABILENE
&&
EVENT NUMBER SJT1100133
LEHLocal storm report, Apr 24, 5:59 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
559 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM HAIL HAPPY VALLEY 32.13N 100.11W
04/24/2011 E1.00 INCH TAYLOR TX TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED IN HAPPY VALLEY.
&&
EVENT NUMBER SJT1100134
CDThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 9:00 PM CDT | Severe Thunderstorm Warning | SJT | Brown | 45 min |
| Apr 23, 9:39 PM CDT | Severe Thunderstorm Warning | SJT | Brown | 51 min |
| Apr 23, 10:29 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Coleman | 46 min |
| Apr 24, 1:35 PM CDT | Fire Weather Watch | SJT | Coke, Crockett, Fisher, Haskell, Irion, Jones and 5 more | 7 hr |
| Apr 24, 3:12 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Shackelford | 63 min |
| Apr 24, 3:35 PM CDT | Tornado Warning | SJT | Callahan, Shackelford | 25 min |
| Apr 24, 3:48 PM CDT | Severe Thunderstorm Warning | SJT | Jones, Taylor | 42 min |
| Apr 24, 3:52 PM CDT | Severe Thunderstorm Warning | SJT | Jones, Nolan, Taylor | 38 min |
| Apr 24, 3:56 PM CDT | Tornado Warning | SJT | Shackelford | 49 min |
| Apr 24, 4:03 PM CDT | Tornado Warning | SJT | Taylor | 42 min |
| Apr 24, 4:22 PM CDT | Tornado Warning | SJT | Callahan, Jones, Taylor | 38 min |
| Apr 24, 4:27 PM CDT | Tornado Warning | SJT | Callahan, Shackelford, Taylor | 48 min |
| Apr 24, 4:44 PM CDT | Areal Flood Advisory | SJT | Taylor | 91 min |
| Apr 24, 5:00 PM CDT | Tornado Warning | SJT | Callahan, Shackelford, Taylor | 45 min |
| Apr 24, 5:10 PM CDT | Tornado Warning | SJT | Callahan, Shackelford | 20 min |
| Apr 24, 5:25 PM CDT | Tornado Warning | SJT | Callahan, Shackelford | 65 min |
| Apr 24, 5:28 PM CDT | Flash Flood Warning | SJT | Callahan, Shackelford, Taylor | 3 hr |
| Apr 24, 5:31 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Jones, Shackelford, Taylor | 44 min |
| Apr 24, 5:52 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan, Runnels, Taylor | 38 min |
| Apr 24, 6:14 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Shackelford, Taylor | 61 min |
| Apr 24, 6:46 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan, Runnels, Taylor | 33 min |
Nearby
Tornado Warnings in Texas, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.